MAUDE Adverse Event Report: PERMOBIL INC. PERMOBIL M3; POWERED WHEELCHAIR

PERMOBIL INC. PERMOBIL M3; POWERED WHEELCHAIR
Model Number M3
Medical Device Problem Codes Mechanical Problem (1384); Unintended Collision (1429); Unintended Movement (3026)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Report provided to permobil from the end-user claims while attempting to enter their apartment, they drove the wheelchair into the frame of the apartment door, resulting in a broken finger.The end-user reports this event occurred approximately 8-9 months prior but had not reported to permobil until just recently.The end-user claims the wheelchair "wiggles" and that is what caused them to drive into the door frame.The end-user claims having contacted their service provider numerous times, but due to covid restrictions, they never responded.Permobil contacted the end-user's service provider and was informed they would schedule to evaluate the device.At the time, permobil is unable to confirm a product malfunction as the service provider has been unable to evaluate the device due to scheduling issues with the end-user.Permobil will continue to monitor and if any new information is received, a follow-up report will be submitted.The dhr was reviewed, and the device was found to have met specification prior to distribution.
 
Event or Problem Description
Reports having broken one of his fingers after having driven his device into a door frame while attempting to enter his apartment.Report indicates the end-user having sustained a broken finger because of the impact.
 
Additional Manufacturer Narrative
Permobil is unable to confirm a device malfunction occurred as alleged due to the device not being made available, by the end-user, for inspection/evaluation.Numerous attempts have been made in attempt to evaluate the device, but with each scheduled attempt the appointment was cancelled by the end-user.As the device is not being made available, permobil cannot reach a determination as to possible root cause of the rpeorted event without speculation.Permobil will continue to monitor and if any new information is provided, the case investigation will be re-opened and a follow-up report submitted.

Brand Name
PERMOBIL M3
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer (Section G)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer Contact
kevin bullock
300 duke drive
lebanon, TN 37090
8007360925
MDR Report Key12842872
Report Number1221084-2021-00039
Device Sequence Number11835311
Product Code ITI
UDI-Device Identifier17330818345674
UDI-Public17330818345674
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K123290
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberM3
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2021
Supplement Date Received by Manufacturer10/27/2021
Initial Report FDA Received Date11/19/2021
Supplement Report FDA Received Date01/25/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/04/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale